Show simple item record

dc.contributor.authorPorter, William A.en_US
dc.date.accessioned2006-09-11T19:39:50Z
dc.date.available2006-09-11T19:39:50Z
dc.date.issued1971-03en_US
dc.identifier.citationPorter, William A.; (1971). "A basic optimization problem in linear systems." Mathematical Systems Theory 5(1): 20-44. <http://hdl.handle.net/2027.42/48017>en_US
dc.identifier.issn0025-5661en_US
dc.identifier.issn1433-0490en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48017
dc.format.extent1616122 bytes
dc.format.extent3115 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.language.isoen_US
dc.publisherSpringer-Verlagen_US
dc.subject.otherComputer Scienceen_US
dc.subject.otherTheory of Computationen_US
dc.subject.otherComputational Mathematics and Numerical Analysisen_US
dc.titleA basic optimization problem in linear systemsen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelMathematicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumInformation and Control Engineering, The University of Michigan, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48017/1/224_2005_Article_BF01691464.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1007/BF01691464en_US
dc.identifier.sourceMathematical Systems Theoryen_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record